Quick Order? Call or Whatsapp 08095127000
ONLINE - Chat With Us

Nurofen Express 200mg Liquid Capsules 10 per pack

Available

This item has been sold

2
times

Nurofen® Express 200mg Liquid Capsules
Ibuprofen
Targets pain fast
10 Liquid capsules 

4 Items

₦ 1.500,00

Nurofen® Express 200mg Liquid Capsules
Ibuprofen
Targets pain fast
10 Liquid capsules 

Nurofen® Express 200mg Liquid Capsules are quickly absorbed to work where they're needed - at the site of pain.

Designed to break down easily in the body, the liquid released is quickly absorbed to relieve pain, reduce inflammation and lower temperature. 

Fast, effective relief from:
- Headaches
- Backache
- Cold & flu symptoms
- Period pain
- Muscular pain
- Feverishness
- Dental pain
- Rheumatic pain
- Migraine
- Neuralgia

Active Ingredient Each Liquid Capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124
Brand Nurofen
Category Analgesic
Total rating:
0 1 2 3 4
0/5
Based on 0 reviews
Filter:
0 1 2 3 4 (0)
0 1 2 3 0 (0)
0 1 2 0 1 (0)
0 1 0 1 2 (0)
0 0 1 2 3 (0)

Related Products

For relief of muscle pain, strains and cramp.

₦ 3.300,00

A greaseless and stainless ointment that is fast acting and an efficient counter irritant and analgesic preparation.

₦ 750,00

A greaseless and stainless ointment that is fast acting and an efficient counter irritant and analgesic preparation.

₦ 500,00

Diclomol Gel is used for Arthritis, Muscle or joint pain, Soft tissue sports injuries, Muscle strains, Back pain, Frozen shoulder, Dislocations and fractures, High cholesterol level, Bruising, Rheumatoid arthritis, Osteoarthritis and other conditions.

₦ 300,00

Provide relief mild to moderate muscular pain, headache, earache, toothache, and post-immunization fever.

₦ 250,00

Effective analgesic for relieving pain and fever children.

₦ 200,00

Babyrex Baby Mixture is used for Toothache, Fever, Ulcers, Headache, Ear pain, Joint pain, Periods pain, Cold, Flu, Allergy and other conditions.

₦ 250,00

Dr Meyer's Ibupain is essential to relieve pain & reduce fever in Children.

₦ 250,00

Reprofen for children provides relief by changing the body’s response to high temperature, pain and swelling.

₦ 300,00

Provide relief mild to moderate muscular pain, headache, earache, toothache, and post-immunization fever. 

₦ 300,00

Calpol® contains paracetamol, it can be used to relieve pain and fever as well as cold and flu symptoms. It is strawberry flavoured, sugar free and gentle on the stomach.

₦ 450,00

Antipyretic and analgesic for fast relief of pains, feverish conditions, teething pains, cold symptoms and head aches in children.

₦ 150,00

IBUCAP Cold & Flu Syrup - 100ml is a fast relief from cold & flu symptoms for your children, all in one solution.

₦ 260,00

For The Relief of Pains and Feverish Conditions.

₦ 200,00

A paediatric medication for the relief for teething problems, pains, coughs and fever.

₦ 300,00

Top